# SDR UPS02839872

- Difficulty date: October 14, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- Aircraft time: 72,453 hours, 47,866 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 300-320 LONG 34L IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED AND INSTALLED LONGERON REPAIR SECTION AND SPLICES IAW SRM 53-2-2 FIG 10.
